# SDR QXEA2019010300001

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 41,667 hours, 43,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: C1535363
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS FROM 15 TO 35, THE HANDLE REACHED 35 BUT FLAP DRIVE CAUTION LIGHT ILLUMINATED AT THE FLAPS STUCK AT ABOUT 20 DEGREES. FLAP DRIVE CHECKLIST DID NOT RESOLVE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACEMENT OF LT & RT OUBD FLAP TORQUE TUBE BEARING. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
